MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAP
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that the insulin pump had a blank display.The customer¿s blood glucose level was 253 mg/dl at the time of the incident.Customer stated that was cracked on the lip of batt compartment through the threads.The customer was assisted with troubleshooting and the display did not return.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with blank display due to moisture damage at electronic assembly.Also, moisture damage motor during visual inspection.Unable to perform operating currents, self test, rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement.Device received with cracked battery tube threads,.

Brand Name
530G INSULIN PUMP MMT-751PNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7585491
Report Number3004209178-2018-79192
Device Sequence Number16194229
Product Code OZO
UDI-Device Identifier00643169507340
UDI-Public(01)00643169507340
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAP
Device Catalogue NumberMMT-751PNAP
Device Lot NumberA3751PNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2018
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date06/10/2018
Supplement Report FDA Received Date07/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR
Patient Weight150